# SDR CALA2023042401227

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N24980
- Make and model: Boeing 787-9
- Aircraft serial: 66138
- Aircraft time: 12,860 hours, 1,315 cycles
- System (JASC): 3300 · Lighting System
- Part: Module
- Part number: 0204890201
- Part serial: 2001002
- Condition: Malfunctioned
- Location: Rh Dr2 Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR PASSENGER DOOR 2 RH DOOR VIEWING LIGHT MALFUNCTION REFE R HAECO NON-ROUTINE NO.9453332,  REPLACED RH DR2 DOOR VIEWING LT AND CON DITIONAL CHK ''NORMAL'' AND FUNCTION TEST ''NORMAL'' REF AMM 33-49-0 3-01A-720A REV.171,
